# SDR CA980402008

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2200 · Auto Flight System
- Part: Afcs
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

(CAN) CAT3 APPROACH COMPLETED, FLIGHT MODE ANNUNCIATOR FLARE, A/C DID NOT FLARE WHICH RESULTED IN A VERY FIRM 3-POINT LANDING.  AUTOLAND NOT ACCEPTABLE.  AUTOFLIGHT SYSTEM TEST CARRIED OUT, NO FAULT FOUND.
